MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor
Back to Search Results |
| Model Number |
37603 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Unintended Collision (1429)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Erosion (1750)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: 3389s-40, serial/lot #: (b)(6), ubd: 11-sep-2020, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
(b)(6) 2025: it was reported that one of the patient's leads has come through the scalp some.Caller doesn't have any further details about the nature of the erosion, size, etc.Impedances remain normal.2025-nov-03: additional information was received from a manufacturer representative (rep).The rep reported that the cause of the lead coming through the scalp was that the patient had squamous cell carcinoma (scc) a few years ago.They underwent wide excision with flap reconstruction with the leads re-tunneled around the flap.Patient recently sustained a fall with trauma to the l scalp, resulting in non-healing wound with hardware exposure.Patient completed course of antibiotics without improvement.Given exposed hardware, it was recommended to explant the devices in order to prevent potential development of intracranial infection.Device was explanted.Patient had a worsening of their parkinson's symptoms.